# SDR MWEA070306

- Difficulty date: November 7, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 64,788 hours, 22,124 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Part number: 59137961
- Condition: Damaged
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON THE UPPER FORWARD OF THE FORWARD AIRSTAIR.  FABRICATED AND INSTALLED DOUBLER.
